Connect with us on:
  • Login
  • Register
  • Select Store
  • Cart ($0.00)
      My Cart Summary
      Currently no items
      View Cart

Maxigesic Paracetamol 500mg & Ibuprofen 150mg 12 Tablets
  • Maxigesic Paracetamol 500mg & Ibuprofen 150mg 12 Tablets

Maxigesic Paracetamol 500mg & Ibuprofen 150mg 12 Tablets

Code: 303136

  • Maxigesic action combination of paracetamol and ibuprofen providing fast pain relief.
  • Maxigesic Provides temporarily relieve headaches, sinus pain, toothache, muscular pain & reduces fever.

$7.95

Please note: In store prices may vary. Prices are shown including GST (where applicable) and are in AUD$

  • If you have a stomach ulcer or other stomach disorders, if you are allergic to ibuprofen, paracetamol, aspirin or other anti-inflammatory medicines.
  • If you are pregnant or breastfeeding, if you have impaired kidney function, impaired liver function or heart problems.
  • Do not take with other medicines containing ibuprofen, paracetamol, aspirin or other anti-inflammatory medicines.
  • If you have asthma, if you are aged 65 or over.
  • If an overdose is taken or suspected, ring the poisons Information Centre, or go to the hospital straight away.
  • If you get an allergic reaction, stop taking and see your doctor immediately.
  • Don't take this medicine for more than a few days at a time for adults, or more than 48 hours at a time for children and adolescents aged 12-18 years unless advised by a doctor.
  • Do not exceed the recommended dose.
  • Excessive use can be harmful.
  • Paracetamol 500mg, Ibuprofen 150mg.
  • Also contains maize starch.


  
 

Acknowledgement of Country

Capital Chemist acknowledges the Traditional Custodians of the land on which we operate, live and gather as employees, and recognise their continuing connection to land, water and community. We pay respect to Elders past, present and emerging.